| Catalog Number |
MZ5303 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had connection issues.The following information was provided by the initial reporter: a cathena iv was placed and a maxzero extension set was connected.The connection would not seal properly and blood leaked at the connection until the extension set was replaced.Extension set product information:
material number: mz5303.Material description: bd maxzero.Batch number: 26045881.Additional information received from the customer:
can you please provide an exact date of event in this format mm-dd-yyyy? date was 08-27-2026.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Minor blood loss (only a few ml), delay to blood sample collection and saline infusion, extension set had to be replaced with another one from the same lot.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.